MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SINGLE UNIT PACKAGING FOR 8001-061-810; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO SINGLE UNIT PACKAGING FOR 8001-061-810; SYSTEM, THERMAL REGULATING
Catalog Number 8001061810
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the customer alleged they had an issue with the item bursting.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
It is unknown if the product met specifications as the product was not returned for evaluation.

Brand Name
SINGLE UNIT PACKAGING FOR 8001-061-810
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21862245
Report Number0001831750-2025-00348
Device Sequence Number4606735
Product Code DWJ
UDI-Device Identifier57613327175061
UDI-Public(01)57613327175061(10)552126
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001061810
Device Lot Number552126
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown